# SDR DALA2020102303444

- Difficulty date: October 22, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 74,250 hours, 31,702 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Brace
- Condition: Loose
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTION FOUND LOOSE FASTENERS NR 1 & 3 OF LEFT ENGINE DRAG FITTING.  REPAIRED PER ERA 588312-14AD.
